View Full Version : Effects of Going Off Birth Control Pill?
01-04-2006, 07:10 AM
I've been on the pill for 16 years (except during my two pregnancies) and am now going to be discontinuing it. Most recently, I've been on Yasmin for three years. I was just wondering what effects other women have experienced when discontinuing the pill?
01-04-2006, 08:01 AM
For me, it was zero.
The only "side-effect" was that I had NO CRAMPS!!! This from someone who for the first few years needed to curl up into fetal position from the pain.
I had been on them for quite a few years as well. Then off then on for 2 or so years, then finally off.
01-04-2006, 08:11 AM
For me, PMS/cramps and all that got worse :( .
I have been off for about 4 years.
01-04-2006, 08:40 AM
I was on them for 7+ years, and on Yasmin for the last couple. I had 40-50 day cycles the first 3 and the cramps, etc. weren't that bad. I actually thought it was better than being on the pill. I got pregnant on the 4th cycle (which was the first regular one), so I don't know if the cramps, etc. would have become worse.
Powered by vBulletin® Version 4.2.0 Copyright © 2015 vBulletin Solutions, Inc. All rights reserved.